# SDR SWIA2020050150435

- Difficulty date: February 20, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED/ CORRODED HARDWARE ON PANEL 698MT, RT WING T/E. REF. CAMP# 20511101   (C-CHECK) RO 4/30/2020   REPLACED CORRODED/DAMAGED HARDWARE AND REINSTALLED PANEL 698MT IAW CRJ 200 SRM AND AMM.
